# SDR AALA20011954

- Difficulty date: October 23, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 26 INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT SOCKET AT SEAT 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
